MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-36
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that during device change-out procedure, the set screw could not be released well.Device was explanted and replaced.Patient was stable.
 
Additional Manufacturer Narrative
The set screw anomaly observed in the field appeared to be procedure-related.The device was tested on the bench and no anomalies were found.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8710214
Report Number2938836-2019-04918
Device Sequence Number2268285
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2011
Device Model Number1207-36
Device Lot Number3096475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date10/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1